American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Jaume Llibre and Clàudia Valls. Algebraic invariant curves and first integrals for Riccati polynomial differential systems. Proc. Amer. Math. Soc. 142 (2014) 3533-3543.
Abstract, references, and article information   
View Article: PDF

[2] Jaume Llibre, Radu Saghin and Xiang Zhang. On the analytic integrability of the $5$--dimensional Lorenz system for the gravity--wave activity. Proc. Amer. Math. Soc. 142 (2014) 531-537.
Abstract, references, and article information   
View Article: PDF

[3] Jaume Llibre and Clàudia Valls. On the local analytic integrability at the singular point of a class of Liénard analytic differential systems. Proc. Amer. Math. Soc. 138 (2010) 253-261. MR 2550190.
Abstract, references, and article information   
View Article: PDF

[4] Freddy Dumortier, Daniel Panazzolo and Robert Roussarie. More limit cycles than expected in Liénard equations. Proc. Amer. Math. Soc. 135 (2007) 1895-1904. MR 2286102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Junxiang Xu. Persistence of Floquet invariant tori for a class of non-conservative dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 805-814. MR 2262876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Sabatini. On the period function of planar systems with unknown normalizers. Proc. Amer. Math. Soc. 134 (2006) 531-539. MR 2176022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francesc Mañosas and Pedro J. Torres. Isochronicity of a class of piecewise continuous oscillators. Proc. Amer. Math. Soc. 133 (2005) 3027-3035. MR 2159782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Weigu Li, Jaume Llibre, Marcel Nicolau and Xiang Zhang. On the differentiability of first integrals of two dimensional flows. Proc. Amer. Math. Soc. 130 (2002) 2079-2088. MR 1896044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Colin Christopher and Jaume Llibre. A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals. Proc. Amer. Math. Soc. 130 (2002) 2025-2030. MR 1896037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Farkas, P. van den Driessche and M. L. Zeeman. Bounding the number of cycles of O.D.E.s in ${\mathbf R}^n$. Proc. Amer. Math. Soc. 129 (2001) 443-449. MR 1800234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. A. M. Alwash. On the center conditions of certain cubic systems. Proc. Amer. Math. Soc. 126 (1998) 3335-3336. MR 1485453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhang Xiang and Ye Yanqian. On the number of invariant lines for polynomial systems. Proc. Amer. Math. Soc. 126 (1998) 2249-2265. MR 1476400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xu Junxiang and Zheng Qin. On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate. Proc. Amer. Math. Soc. 126 (1998) 1445-1451. MR 1458272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jitsuro Sugie, Rie Kohno and Rinko Miyazaki. On a predator-prey system of Holling type. Proc. Amer. Math. Soc. 125 (1997) 2041-2050. MR 1396998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anna Cima, Armengol Gasull and Francesc Mañosas. Some applications of the Euler-Jacobi formula to differential equations . Proc. Amer. Math. Soc. 118 (1993) 151-163. MR 1150647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. M. Perko. Bifurcation of limit cycles: geometric theory . Proc. Amer. Math. Soc. 114 (1992) 225-236. MR 1086341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. M. Perko. On the accumulation of limit cycles . Proc. Amer. Math. Soc. 99 (1987) 515-526. MR 875391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rodrigo Bamón. A class of planar quadratic vector fields with a limit cycle surrounded by a saddle loop . Proc. Amer. Math. Soc. 88 (1983) 719-724. MR 702307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Angelika Wörz-Busekros. Remark on a conjecture of Kaplan and Yorke . Proc. Amer. Math. Soc. 85 (1982) 381-382. MR 656107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrés Sestier. Note on a theorem of Berlinski\u\i . Proc. Amer. Math. Soc. 78 (1980) 358-360. MR 553376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. K. Wilson. Gauge functions and limit sets for nonautonomous ordinary differential equations . Proc. Amer. Math. Soc. 35 (1972) 487-490. MR 0303004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1